Drugs with antihistaminic properties as a cause of atypical cutaneous lymphoid hyperplasia Academic Article Article uri icon

Overview

MeSH Major

  • Lymphoma, T-Cell, Cutaneous
  • Precancerous Conditions
  • Skin Neoplasms

abstract

  • Antihistamines are associated with atypical lymphoid hyperplasia in some patients. The antihistaminic drug may not be the provocative agent per se; rather, a drug-induced immunodysregulatory state may render an abnormal immune response to some other exogenous antigen. Multidrug therapy with these and other agents known to exert immunomodulatory effects may increase susceptibility to the development of atypical lymphoid hyperplasia and malignant lymphoma.

publication date

  • January 1995

Research

keywords

  • Academic Article

Identity

Digital Object Identifier (DOI)

  • 10.1016/0190-9622(95)90063-2

PubMed ID

  • 7868710

Additional Document Info

start page

  • 419

end page

  • 28

volume

  • 32

number

  • 3